Existence and stability of periodic solutions for chains of connected oscillators
Abstract
We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time periodic solutions of such systems for sufficiently small values of the parameter of connection ɛ.Downloads
Published
25.07.1997
Issue
Section
Research articles
How to Cite
Maistrenko, Yu. L., and O. V. Popovich. “Existence and Stability of Periodic Solutions for Chains of Connected Oscillators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 943–950, https://umj.imath.kiev.ua/index.php/umj/article/view/5085.